# SDR CA980818025

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator
- Component: 115610010325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMED SB 2145 AND FOUND A CRACK AT ELEVATOR SUPPORT BRACKET TAPER PIN  HOLE.
